# SDR WVER201705180003

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LIGHT SURFACE CORROSION FROM GALLEY DOOR LOWER SILL.    SILL ANGLE SERVICEABLE AS IS.   IAW SRM 53-21-23-101-002-A02, AND 51-21-06-001-001-A01.
